MathSciNet Relay Station
MathSciNet bibliographic data
MR1671739 (2000b:11121) 11R23 (11R18 11R29)
Taya, Hisao On $p$-adic zeta functions and ${\bf Z}\sb p$-extensions of certain totally real number fields. Tohoku Math. J. (2) 51 (1999), no. 1, 21–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement